Document info



In: Mathematica Slovaca, vol. 54, no. 1
Ján Jakubík

Isometries of $MV$-algebras

Details:

Year, pages: 2004, 43 - 48

About article:

In this note we prove that for each isometry $f$ of an $MV$@-algebra $A$ and for each element $x$ of the underlying set of $A$ the relation $f(f(x))=x$ is valid.

How to cite:

ISO 690:
Jakubík, J. 2004. Isometries of $MV$-algebras. In Mathematica Slovaca, vol. 54, no.1, pp. 43-48. 0139-9918.

APA:
Jakubík, J. (2004). Isometries of $MV$-algebras. Mathematica Slovaca, 54(1), 43-48. 0139-9918.